# SDR ASOA2013031303175

- Difficulty date: February 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN CRACKED AT THE UPPER FWD STOP BRACKET.  CUT AWAY DAMAGE TO CARGO DOOR INNER SKIN & CHANNEL WITH CAP ANGLE AT WL 97.25. NDT PERFORMED FOR CUT LINES, REFER TO FORM NDT-9.  FABRICATED REPAIR PARTS, HEAT TREATED PARTS REQUIRED FROM TO CONDITION. ETCHED, ALODINED, PRIMED AND PAINTED ALL BARE METAL SURFACES.  INSTALLED REPAIR IAW BSC EO CL600-2B19-52-I00141A.
